# SDR 03052312

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING ROWS 3A-4A INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED PROXIMITY LIGHTING ELECTRICAL CONNECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR CONTIUED SERVICE.
